... 7.5 mg one tablet daily but now it has increased to 3 to 4 tablets daily... I dont have any problem really but I want to get rid of it as I fear that dose might keep on increasing. I know I have the will and i have the will to do ... I have just reduced 44 pounds of weight just on my will... can any body help to reduce it as i have not told my family about this and I dont intend to... I would really thankful if anybody can help... thanx inni
OMG Jesus must be looking out for you. I can't believe you're alive or at least semi-sane using this mind altering poison for so long. I had it once, way too much of it and it left me disabled with PTSD and a 15 year memory loss span. I'm trying to get this drug banned by the FDA, it does WAY more harm than it does good.
You're in my prayers!!
- Midazolam Information for Consumers
- Midazolam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Midazolam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Aug 2011 • 1 answer
Updated 16 May 2012 • 1 answer
Updated 26 Jun 2014 • 1 answer
Updated 21 Mar 2017 • 2 answers
Updated 27 Dec 2014 • 2 answers